# SDR SWAA2021081743431

- Difficulty date: April 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 231GF UPPER SURFACE HAS PULLED FIBERS. / REPLACED BY FABRICATION CABIN FLOORBOARD 231GF IAW B737 SRM 53-00-50-2R-0 REV 70; DWG 143A5810-575 REV- AND BAC5085 REV (E). WN5879 A18238 A30438 3
